The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Tohoku Mathematical Journal. Second Series
( Vol. 56 NO.3 / (2004))
Examples of Lorentzian Geodesible Foliations of Closed Three-Manifolds Having Heegaard Splittings of Genus One
Ken Yokumoto,
Pages. 423-443
Abstract
Contents 1. Introduction
2. Preliminaries
3. Constructions of Lorentzian geodesible foliations
4. Some properties of totally geodesic foliations
5. Reeb components of totally geodesic foliations of Lorentzian 3-manifolds.
Key words Lorentzian manifolds, totally geodesic foliations
Mathmatical Subject Classification 75R30, 53C50